# SDR IPXA2019053142678

- Difficulty date: May 18, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING FIXED L/E LOWER SKIN IS CRACKED AT STA. XOS.=776.8. REPAIRED CRACKED RT WING FIXED L/E LOWER SKIN AT STA. XOS.=776.8 IAW SRM 57-40-02 REPAIR 7 FIG. 201. (MAJOR)
